# SDR 9512823242

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- System (JASC): 3150 · Central Warning
- Part: Eiu
- Part number: 3957900612
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,210 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 390, RECEIVED ENG 1 EIU FAULT WITH ACCOMPANIED LOSS OF AUTO THRUST.  ALSO, RECEIVED AIR PACK 1 AND 2 FAULT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND DESCENDED TO 10,000 FEET MSL.  AIRCRAFT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE INTERFACE UNIT.
